# SDR SIMA20140415001

- Difficulty date: April 15, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 35,094 hours, 32,076 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support
- Part number: 14004424401
- Condition: Broken
- Location: Crash Axe
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTTERFLY KNOB ON CRASH AXE BROKEN.  R & R CRASH AXE SUPPORT ASSEMBLY IAW CMM 25-11-71 & STANDARD PRACTICES.
